Lemsip Cold & Flu Blackcurrant Sachets 10

  • For the symptomatic relief of colds and flu including headache, aches and pains, runny nose, high temperature and sore throat.
  • Contains paracetamol.
Our Price £3.79 RRP £3.99
Availability : In stock
You save £0.20

Key Benefits

Delivery- £2.99  great value.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

Contents:

Blackcurrant flavouring powder sachets containing paracetamol 650mg, phenylephrine hydrochloride 10mg, blackcurrant flavouring.

Indication:

Relief of symptoms of cold and flu, aches and pains, nasal congestion and fever.

Dosage:

Adults and children 12 years and over: One sachet every 4-6 hours. Dissolve in a mug of hot, not boiling water, and sweeten to taste.

Caution:

Do not exceed four sachets in 24 hours. 

Chapter:

Colds & flu

Disclaimer:

This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.

Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.



Write Your Own Review
You're reviewing:Lemsip Cold & Flu Blackcurrant Sachets 10
Copyright © 2021 by Chemist Counter Direct